| | Adrenal Fatigue & Lupus
I am new to this healthboard but I need some answers, what better way to get answers from those experiencing the illness.
I had a TAH/BSO in 2002, (total abdominal hysterectomy with removal of everything including ovaries). I've been taking Estratest as my hormone treatment. (couldnt handle the bio-identicle), I've been diagonsed with numerous illnesses but recently my most concern is my las lab report, March 2011.
My Cortisol was only 1.1 and my Cardio CRP was 19.00, (extemely high) my cholesterol was very low. (taking Simvistatin) My paid doctor recently did the labs and said I needed to see a Rheumatologist asap. I have been under severe stress since 2005, my husband was in a MVA accident and last year I had back surgery for my Spinal Stenosis.
I know I am in severe adrenal crisis but I have also been tested for Lupus numerous times and the ANA always comes back negative. I do have the butterfly rash, tons of cherry anginomas on my chest, arms, legs etc..Doctors have tested me for Petiche and said my blood count was normal.
I break out in sores on the corner of my mouth and now I've been getting a red rash (down there), was diagnosed with bacterial vaginosis but it didn't get better after two treatments with antibiotics. My heart flutter is worse and I am soooo tired I can hardly stay awake.
It will take a week or so to get into a Rheumi specialist but I wanted to get feedback from others on this board who may have taken the drug, Depo-Lupron? I stops your Pitutary gland from working but it's only supposed to me temporarily. (this drug was taken back in 1999 for stage 4 Endometriosis with Fibroids)
I read online that some people who have take Lupron have had problems with their Pituitary Gland not turning back on after the drug was stopped. I have all the symptoms of Lupus & Adrenal Fatigue, I read that they are related. Can anyone provide information to help me while I'm waiting to get into the Rheumatologist?